# SDR SWAA2023080786099

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 21,798 hours, 10,660 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS AFT RT SIDE F/A POSITION INBD FLASHLIGHT NOT TESTING<[01] REPLACED BATTERY. ALL GOOD. REF AMM 25-64-00
